Still having menstruation problems

by Janice

I will be turning 45 in just a few days. I have been using NatPro for three months now. I have alway had severe cramping and a very heavy flow throught my whole life.

While a few of my symptoms have gone since I have been using Natpro, I still have bad cramps on the first day of menstruation and I feel absolutly exhausted. I am applying the cream on days 14 to 28 but I am mestruating on day 21. I still continue applying the cream until day 28 but in the three months that I have been using Natpro it remains the same. Please advise me what I can do to improve this situtation. Thank you.

Comments for Still having menstruation problems

Click here to add your own comments

Jul 01, 2008
Still having menstruation problems
by: Wray

Hi Janice. I'm pleased some of your symptoms have gone. Normally progesterone does help with the pain as it is an anti-inflammatory, but it can take time.

Progesterone also helps with myopathy (muscle weakness), which I imagine you must be suffering with the exhaustion? If so you will need a high dose progesterone to overcome this, up to 400mg/day. You are also using the cream incorrectly. It should not be used from day 14 to 28, unless you have a 28 day cycle. You say yours is a 21 day cycle, so you should be starting the cream on day 7, which is when you should ovulate. I will give the link below where you can find more info on how the cream should be used...

Oestrogen stimulates the lining of the uterus to build up. But with a low level of progesterone the oestrogen is not being inhibited when it should, so it keeps building up. There is an enzyme in the body called metalloproteinase which is designed to break down any protein, hence the name. In the uterus it comes into play when progesterone levels drop at the end of the cycle and it breaks down the lining of the uterus, hence the period we have.

Now progesterone inhibits this enzyme too, but with a permanently low progesterone level, there is nothing to inhibit it, so the lining continues to break down. But at the same time it is being built up by oestrogen, so a vicious cycle is started, leading to a very heavy flow.

The exhaustion is also partly due to a drop in blood sugar. It's the drop in progesterone at the end of the cycle which causes this, as progesterone is involved in blood sugar regulation. It might be an idea to use a very small amount of cream from day 7 to 14, then increase the dose gradually in the last week, until you're using a large amount (±1 1/2tsp) on the last day.

Alternatively we have developed a formula for boosting energy levels which has been very successful. If you should wish to try this, please send me an email from the 'contact us' link at the bottom of this page. Do hope this helps, take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Hormone balance.

Search over 7,500 pages on this site...